# SDR 05FDEA02216

- Difficulty date: August 3, 2005
- Submitted: August 4, 2005
- Operation: Air carrier
- Aircraft: N579FE
- Make and model: Doug MD-11
- Aircraft serial: 48470
- Aircraft time: 47,942 hours, 9,821 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING UPPER SURFACE TRAILING EDGE FORWARD OF NR 2 SPOILER  SKIN BULGE AT XORS 538.49 STRINGER 4.  RT WING UPPER SURFACE TRAILING EDGE FORWARD OF NR 2 SPOILER XORS 538.49   STRINGER 4   SKIN BULGE AREA CORROSION REMOVED. MAT'L REMOVED: 0.024"; ORIG. THICKNESS: 0.330";   MAT'L REMAINED: 0.306"; AREA REPAIR CARRIED OUT AS PER FEDEX EA 1-5710-87562 - WINGS - RT UPPER WING SKIN - CORROSION REPAIRS AT XORS = 531 THRU XORS = 536 & XORS = 540. THIS REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
